Alert archive / New York / Flash Flood Warnings in 2013

Flash Flood Warning 40, NWS Binghamton, NY

August 8, 20138 counties in New York

NWS Binghamton, NY issued this flash flood warning at Aug 8, 2013, 9:56 PM EDT for 8 counties in New York. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2013, 9:56 PM EDT (01:56 UTC)
Expired
Aug 9, 2013, 4:01 AM EDT
In force
6 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Broome County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Schuyler County, NY, Steuben County, NY, Tioga County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 42 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 11:00 PM EDTFLASH FLOODMillport, NYMAJOR FLASH FLOODING IN MILLPORT. SEVERAL ROADS WASHED AWAY.
Aug 8, 11:17 PM EDTFLASH FLOODBerkshire, NYSEVERAL ROAD CLOSURES.
Aug 9, 12:30 AM EDTFLASH FLOOD4 Se Hornby, NYPOST CREEK WAS FLOODING. FERENBAUGH CAMPGROUND BEING EVACUATED ALONG ROUTE 414.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2013-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1487 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2013-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1487 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

272 
WGUS51 KBGM 090156
FFWBGM
NYC007-015-017-023-097-101-107-109-090600-
/O.NEW.KBGM.FF.W.0040.130809T0156Z-130809T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
956 PM EDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK...
  NORTHERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
  SOUTHWESTERN CHENANGO COUNTY IN CENTRAL NEW YORK...
  SOUTHERN CORTLAND COUNTY IN CENTRAL NEW YORK...
  EXTREME SOUTHEASTERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
  EAST CENTRAL STEUBEN COUNTY IN CENTRAL NEW YORK...
  TIOGA COUNTY IN CENTRAL NEW YORK...
  SOUTHERN TOMPKINS COUNTY IN CENTRAL NEW YORK...

* UNTIL 200 AM EDT

* AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARATHON...
  CORNING...BIG FLATS AIRPORT...ELMIRA AIRPORT...OWEGO AND NWS
  BINGHAMTON.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS 
IS LIKELY IN AND NEAR THESE LOCATIONS. FLOODING HAS ALREADY BEEN 
REPORTED ACROSS TOMPKINS AND CORTLAND COUNTIES WITH THIS LINE OF 
HEAVY RAIN. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4219 7717 4245 7616 4249 7570 4225 7572
      4210 7620 4212 7670 4211 7713

$$

HEDEN
2 follow-up statements
763 
WGUS51 KBGM 090556
FFWBGM
NYC007-015-017-023-097-101-107-109-090900-
/O.EXT.KBGM.FF.W.0040.000000T0000Z-130809T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
156 AM EDT FRI AUG 9 2013

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK...
  NORTHERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
  SOUTHWESTERN CHENANGO COUNTY IN CENTRAL NEW YORK...
  SOUTHERN CORTLAND COUNTY IN CENTRAL NEW YORK...
  EXTREME SOUTHEASTERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
  EAST CENTRAL STEUBEN COUNTY IN CENTRAL NEW YORK...
  NORTHERN TIOGA COUNTY IN CENTRAL NEW YORK...
  SOUTHERN TOMPKINS COUNTY IN CENTRAL NEW YORK...

* UNTIL 500 AM EDT

* AT 148 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUE TO REPORT 
FLASH FLOODING IN THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MARATHON...MILLPORT...RICHFORD...LISLE...POST CREEK...AND SMARTWOOD.

DOPPLER RADAR HAS ESTIMATED THAT ALMOST 5 INCHES OF RAIN HAS FALLEN 
ACROSS PORTIONS OF THE WARNED AREA. FLOODING ALONG WITH SOME 
EVACUATIONS HAVE ALSO BEEN REPORTED. THE HEAVIEST RAINS WILL 
DIMINISH OVER THE NEXT FEW HOURS HOWEVER RUNOFF WILL CONTINUE TO 
CAUSE PROBLEMS AND LOCALIZED FLASH FLOODING. 

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4219 7717 4245 7616 4249 7570 4225 7572
      4210 7620 4212 7670 4211 7713

$$

HEDEN
041 
WGUS71 KBGM 090801
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
401 AM EDT FRI AUG 9 2013

NYC007-015-017-023-097-101-107-109-090810-
/O.CAN.KBGM.FF.W.0040.000000T0000Z-130809T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-SCHUYLER NY-STEUBEN NY-
TIOGA NY-TOMPKINS NY-
401 AM EDT FRI AUG 9 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN
TOMPKINS...NORTHERN TIOGA...EAST CENTRAL STEUBEN...EXTREME
SOUTHEASTERN SCHUYLER...SOUTHERN CORTLAND...SOUTHWESTERN CHENANGO...
NORTHERN CHEMUNG AND NORTHWESTERN BROOME COUNTIES...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4219 7717 4245 7616 4249 7570 4225 7572
      4210 7620 4212 7670 4211 7713

$$

CMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 8:01 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Aug 8, 8:01 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
801 PM EDT THU AUG 8 2013

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL EVENTUALLY MOVE PAST THE REGION ON
FRIDAY NIGHT. IN THE MEANTIME...CHANCES FOR PERIODIC SHOWERS AND
A THUNDERSTORM OR TWO WILL CONTINUE THROUGH FRIDAY EVENING.
LOCALLY HEAVY RAIN IS POSSIBLE IN ANY STORMS THAT FORM. A DRIER
WEEKEND IS IN STORE WITH TEMPERATURES REMAINING ON THE COOLER SIDE
OF NORMAL FOR AUGUST.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
300 PM UPDATE...

A COLD FRONT ACROSS WESTERN NY NOW WILL ACT MORE LIKE A STATIONARY
FRONT OVERNIGHT MAKING LITTLE IF ANY PROGRESS FARTHER EAST.
MEANWHILE A BROAD SOUTHWESTERLY FLOW ALOFT WILL CONTINUE TO PUMP
IN AMPLE AMOUNTS OF MOISTURE INTO OUR AREA THROUGH TONIGHT. SO FAR
COVERAGE HAS BEEN VERY SCATTERED WITH STORMS FIRING OVER WNY
AHEAD OF THE FRONT AND ALONG A LAKE BREEZE BOUNDARY. CONVECTION IN
OUR AREA MOVING THROUGH THE CATSKILLS NOW...LIKELY FORMED ON THE
OUTFLOW FROM EARLIER STORMS TODAY. LOOKING UPSTREAM CONVECTION IS
MORE PLENTIFUL OVER SW PA AND WV. BASED ON THIS...OUR SW
FLOW ALOFT...AND INCREASING MOISTURE OVERNIGHT...CONTINUED TO
RAMP UP POPS FROM CHANCE THIS AFTERNOON TO LIKELY OVERNIGHT.
SEVERE THREAT LOOKS ISOLATED AND JUST CONFINE TO NOW THROUGH EARLY
EVENING. MAINLY PULSE STORMS ARE EXPECTED WITH A BRIEF LARGE
HAIL/DAMAGING WIND THREAT. CONFIDENCE IN THIS SCENARIO IS ABOVE
AVERAGE GIVEN NATURE OF THE STORMS THAT HAVE FORMED THUS FAR WITH
VERY HIGH CORES ALOFT NOT LASTING MUCH MORE THAN A FEW VOLUME
SCANS. THIS IS LIKELY DUE TO MINIMAL SHEAR (30 KTS OR LESS)
BETWEEN 0-6 KM BUT MODEST CAPES (ABOVE 2,000 J/KG).

A LARGER THREAT OVERNIGHT WILL BE THE POSSIBILITY OF
LOCALLY HEAVY RAIN AS PWATS INCREASE TO NEAR 2 INCHES BY 12Z
FRIDAY. WILL HIGHLIGHT IN THE HWO NOW WITHOUT ENOUGH CONFIDENCE TO
FOCUS INTO ANY SPECIFIC AREA. IT SHOULD BE WORTH NOTING THE
HRRR/ARW AND NMM DO SHOW AN AREA OF SHOWERS OVER WVA NOW EVOLVING
INTO AN AREA OF HEAVIER RAIN BETWEEN 06Z AND 12Z OVER NEPA.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
300 PM UPDATE...

THE STATIONARY FRONT MENTIONED ABOVE WILL FINALLY BEGIN TO MOVE
EAST AS A COLD FRONT DURING THE DAY. CHANCES FOR SHOWERS AND
THUNDER WILL EXIST EVERYWHERE THROUGH EARLY AFTERNOON BEFORE
FOCUSING ON NEPA AND THE CATSKILLS BY LATE AFTERNOON AS THE FRONT
MAKES PROGRESSION THROUGH THE AREA. LOCALLY HEAVY RAIN IS STILL
POSSIBLE ESPECIALLY IN NEPA WITH PWATS NEAR 2 INCHES.

BEHIND THE FRONT MUCH DRIER AIR WORKS IN FRIDAY NIGHT INTO
SATURDAY. THE WEEKEND LOOKS GREAT WITH PARTLY TO MOSTLY SUNNY
SKIES AND HIGHS IN THE 70S.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
2 PM UPDATE...
MED RANGE MODELS IN FAIR AGREEMENT THRU THE LONG TERM. MODELS
ADVERTISING FROPA BEGINNING MON NGT AND THRU MOST OF THE AREA ON
TUESDAY, THUS HV POPS FOR THIS TIME PD. SHOWERS AND TSTMS EXPECTED
DRG THE AFTN HRS. 1020MB SFC HIGH WL BUILD IN AND LV DRY WX THRU
THE REST OF THE PD. TEMPS WL BE RUNNING BLO NORMAL THRU MID-WEEK.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...

ON GOING CONV THIS EVE WILL SLOWLY DIMINSH TWRDS MIDN...BUT MVFR
CIGS AND VSBYS WILL CONT THRU MUCH OF THE NGT WITH THE LEFTOVER
MOISTURE. BNDRY FNLY MAKES A PUSH TO THE SE ON FRI,,,BUT NOT
BEFORE SOME PCPN AND CONTD LWRD CIGS AND VSBY...ESP OVER THE CNTRL
AND SRN TAF SITES. CLRG BEGINS LATE IN THE TAF PD...BEGINNING IN
THE WRN SITES IN THE AFTN.

OUTLOOK...

SAT THRU MON...VFR.

MON NGT/TUE...MVFR RESTRICTION IN SHRA/TSRA.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...HEDEN
NEAR TERM...HEDEN
SHORT TERM...HEDEN
LONG TERM...PVN
AVIATION...DGM/PVN
Hazardous weather outlook, Aug 8, 3:00 PM EDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
300 PM EDT THU AUG 8 2013

NYZ009-015>018-022>025-036-037-044>046-055-056-PAZ038-091900-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-BRADFORD-
300 PM EDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. THE MAIN
THREAT WILL BE LOCALLY HEAVY RAIN. MINOR FLOODING OF POOR
DRAINAGE...URBAN..AND LOW LYING AREAS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEDEN

NYZ057-062-PAZ039-040-043-044-047-048-072-091900-
DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-
LUZERNE-PIKE-SOUTHERN WAYNE-
300 PM EDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. THE MAIN
THREAT WILL BE LOCALLY HEAVY RAIN. MINOR FLOODING OF POOR
DRAINAGE...URBAN..AND LOW LYING AREAS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THROUGH FRIDAY AFTERNOON SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE.
THE MAIN THREAT WILL CONTINUE TO BE LOCALLY HEAVY RAIN. MINOR
FLOODING OF POOR DRAINAGE...URBAN..AND LOW LYING AREAS IS
POSSIBLE.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEDEN

In the hours before

Local storm report, Aug 8, 8:03 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
803 PM EDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     GROTON                  42.59N  76.37W
08/08/2013                   TOMPKINS           NY   911 CALL CENTER

            SEVERAL TREES DOWN

&&

JML
Local storm report, Aug 8, 8:07 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
807 PM EDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     2 SW VIRGIL             42.50N  76.21W
08/08/2013                   CORTLAND           NY   911 CALL CENTER

            SOME TREES AND WIRES DOWN. MINOR ROAD FLOODING

&&

JML
Local storm report, Aug 8, 8:45 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
845 PM EDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     FLASH FLOOD      ITHACA                  42.44N  76.50W
08/08/2013                   TOMPKINS           NY   PUBLIC

            WATER RUNNING ACROSS ROUTE 89 FROM NEAR TAUGHANNOCK
            FALLS SOUTH TO ITHACA. ONE FOOT OF WATER ACROSS ROAD IN
            SPOTS. DEBRIS IN ROAD.

&&

JML
Local storm report, Aug 8, 9:08 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
908 PM EDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     MCLEAN                  42.55N  76.29W
08/08/2013                   TOMPKINS           NY   FACEBOOK

            TRAINED SPOTTER MADE THE REPORT VIA A PICTURE POSTED TO
            OUR FACEBOOK PAGE.

&&

HEDEN
Local storm report, Aug 8, 9:29 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
929 PM EDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HEAVY RAIN       MECKLENBURG             42.47N  76.70W
08/08/2013  M2.35 INCH       SCHUYLER           NY   CO-OP OBSERVER

&&

JML
Local storm report, Aug 8, 9:39 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
939 PM EDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     FLASH FLOOD      ENFIELD                 42.43N  76.63W
08/08/2013                   TOMPKINS           NY   EMERGENCY MNGR

            HARVEY HILL AND FISH ROADS CLOSED DUE TO FLOODING

&&

JML

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:37 PM EDTFlash Flood WarningBGMChemung, Cortland, Schuyler, Steuben, Tompkins7 hr
Aug 8, 9:48 PM EDTFlash Flood WarningBGMChenango, Cortland4 hr
Aug 9, 2:10 AM EDTAreal Flood AdvisoryBGMChenango, Cortland3 hr
Aug 9, 7:17 AM EDTRiver Flood WarningBGMBroome10 hr
Aug 9, 8:16 AM EDTAreal Flood AdvisoryBGMDelaware, Sullivan3 hr
Aug 9, 10:42 AM EDTFlash Flood WatchBGMBroome, Chemung, Chenango, Cortland, Schuyler, Steuben and 2 more5 hr
Aug 9, 10:50 AM EDTAreal Flood AdvisoryBGMChemung, Schuyler, Steuben, Tioga, Tompkins, Yates3 hr
Aug 9, 12:18 PM EDTSpecial Weather StatementBGMChemung, Tioga42 min
Aug 9, 12:53 PM EDTSpecial Weather StatementBGMBroome, Tioga52 min
Aug 9, 1:53 PM EDTSpecial Weather StatementBGMBroome37 min
Aug 9, 3:33 PM EDTSpecial Weather StatementBGMSullivan57 min
Aug 9, 4:41 PM EDTSpecial Weather StatementBGMSullivan64 min

Nearby

Flash Flood Warnings in New York, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.